# SDR 2021FA0000120

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: General aviation
- Aircraft: N43BB
- Make and model: Beech F33A
- Aircraft serial: CE1517
- Aircraft time: 3,691 hours
- Engine: Cont IO550B
- Engine time: 800 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Exhaust Mixer
- Part number: ETIB108
- Condition: Detached
- Location: Turbo Charger
- Part time: 800 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, G, R
- Precautionary procedure: B, A

## Discrepancy

EXHAUST ASSEMBLY MANIFOLD FAILURE AT FULL POWER. PIPE BROKE OFF MANIFOLD ASSEMBLY INLET TO TURBO HEAT MELTED PLENUM DUCTING RESULTING IN SMOKE IN COCKPIT. PILOT CLOSED FIREWALL VALVE
